Arizona, 2014

Damaging Wind and Heavy Rain in Arizona, July 3, 2014

July 3, 2014 · NWS PSR · 2 events in 1 county or zone

Strong thunderstorms developed to the southeast of the greater Phoenix area during the afternoon hours on July 3rd, and they produced gusty outflow winds in excess of 50 mph. The outflow winds spread to the northwest and into the south central deserts during the evening hours.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$5,000
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PSR wrote it up.

Strong thunderstorms developed to the southeast of the greater Phoenix area during the afternoon hours on July 3rd, and they produced gusty outflow winds in excess of 50 mph. The outflow winds spread to the northwest and into the south central deserts during the evening hours. In addition to bringing dense blowing dust to the deserts, the outflow winds led to additional thunderstorm development. Isolated to scattered evening thunderstorms then produced gusty and damaging winds across portions of the greater Phoenix area, and also generated locally heavy rain which led to flooding of washes, roads and low lying areas.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before the first event at Jul 3, 2:29 PM MST, 5 hours 31 minutes earlier.

Area forecast discussion, Jul 3, 2:29 PM MST, 5 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
229 PM MST THU JUL 3 2014

.UPDATE...UPDATED AVIATION DISCUSSION...

&&

.SYNOPSIS...
THE ARRIVAL OF MONSOON MOISTURE WILL BRING COOLER TEMPERATURES FOR
THE REST OF THE WEEK AND INTO THE WEEKEND...ALONG WITH MORE CLOUDS
AND INCREASING STORM CHANCES. STORM CHANCES PEAK FOR THE FOURTH OF
JULY HOLIDAY AND ON SATURDAY ACROSS SOUTH-CENTRAL ARIZONA...AND THE
POTENTIAL FOR STORMS COULD REACH AS FAR WEST AS THE LOWER COLORADO
RIVER VALLEY AND INTO SOUTHEAST CALIFORNIA BY FRIDAY AND THROUGH THE
WEEKEND. THE THREAT OF SCATTERED SHOWERS AND THUNDERSTORMS WILL
CONTINUE THROUGH NEXT WEEK.

&&

.DISCUSSION...
LATEST STREAMLINE ANALYSIS INDICATES THAT THE MID-TROPOSPHERIC
ANTICYCLONE HAS MIGRATED NORTHEASTWARD TOWARDS THE FOUR CORNERS.
THIS IS PRODUCING A FAVORABLE EASTERLY FLOW ACROSS CENTRAL AZ AND
AFTERNOON MDCRS FLIGHTS SUGGEST WINDS NEAR 15K FT HAVE INCREASED TO
15-20 KT. MID-LEVEL TEMPERATURES REMAIN RELATIVELY
COOL...CONSIDERING THAT THE HIGH CENTER IS CLOSE...RESULTING IN
STEEP 700-500 MB LAPSE RATES >7C/KM. TEMPERATURES AT 500 MB HAVE
BEEN MEASURED AS LOW AS -8/-9C THIS AFTERNOON. LATEST GPS-IPW AT
TEMPE ALSO INDICATES THAT TOTAL MOISTURE CONTINUES TO STEADILY
INCREASE TO AROUND 1.4 INCHES. EVEN AT THE SURFACE...DEWPOINTS
REMAIN ABOVE AVERAGE WITH MID 50S PREVALENT ACROSS THE LOWER DESERTS
AND EVEN UPPER 60S IN THE IMPERIAL VALLEY.

CONVECTIVE ALLOWING MODELS REMAIN IN GENERALLY GOOD AGREEMENT FOR
LATE THIS AFTERNOON AND THIS EVENING...INDICATING THAT THUNDERSTORMS
WILL BE FAVORED ACROSS SOUTHERN AZ...INCLUDING PINAL AND SOUTHERN
MARICOPA COUNTIES...THOUGH RECENT TRENDS IN THE U OF A WRFS AND HRRR
SUGGEST THAT PORTIONS OF THE PHOENIX AREA MAY BE ACTIVE AS WELL THIS
EVENING. SOME INHIBITION IS PRESENT DUE TO WARMING AROUND 450 MB.
HOWEVER...NEIGHBORHOOD PROBABILISTIC GUIDANCE ALSO SUGGESTS THAT
STRONGER WINDS ASSOCIATED WITH OUTFLOWS WILL PROMOTE LOW-LEVEL
CONVERGENCE IN THE LOWER DESERTS MAINLY FROM MARICOPA COUNTY
EASTWARD LATER THIS EVENING. POPS WERE RAISED TO AROUND 30 PERCENT
IN THESE AREAS...THOUGH THE GREATER LIKELIHOOD IS AGAIN FOR
WIND/DUST IMPACTS.

&&

.PREVIOUS DISCUSSION...
THE LATEST MODEL RUNS CONTINUE TO INDICATE THAT THE SEASONAL
REVERSAL OF WINDS THAT DEFINES THE NORTH AMERICAN MONSOON WILL BE
OCCURRING OVER THE NEXT FEW DAYS...AS THE LIGHT WESTERLY FLOW ALOFT
THAT TYPICALLY DOMINATES OUR WEATHER THROUGH THE MONTH OF JUNE
BECOMES EASTERLY TO SOUTHEASTERLY...AS WE BEGIN TO WORK OUR WAY
DEEPER INTO THE 1ST WEEK OF JULY.

AS FAR AS THE FORECAST FOR FRIDAY AND SATURDAY IS CONCERNED...LATEST
MODEL OUTPUT CONTINUES TO RAISE PWAT'S INTO THE 1.50-1.80 INCH RANGE
AND MUCAPES INTO THE 700-1000 J/KG RANGE LATE TONIGHT INTO
FRIDAY...AND NOW HOLD THEM AT THESE LEVELS THROUGH SATURDAY. GIVEN
THE MORE FAVORABLE ENVIRONMENT FOR STORM DEVELOPMENT AND
SOUTHEASTERLY STEERING FLOW ALOFT EACH DAY...IT APPEARS THAT AT
LEAST SOME STORMS WILL LIKELY MOVE INTO SOUTH-CENTRAL AND SOUTHWEST
AZ...AND EVEN A FEW INTO SOUTHEAST CA...AND BRING OUR FIRST
MEASURABLE RAIN OF THE SUMMER SEASON TO SOME LOWER DESERT LOCATIONS.
AS FAR AS WHICH DAY WILL BE MOST ACTIVE...THAT DEPENDS ON HOW MUCH
DEBRIS CLOUDINESS SPREADS NORTHWARD LATE THURSDAY NIGHT AND EARLY
FRIDAY...WHICH WOULD INHIBIT ACTIVITY ON FRIDAY AFTERNOON AND
PERHAPS ALLOW SATURDAY TO BE THE BUSIER DAY. ANYWAYS...AT THIS
POINT...IT APPEARS THAT FRIDAY WILL HAVE THE MORE FAVORABLE SHEAR
PROFILE AND DEEPER MOISTURE COLUMN TO WORK WITH. HOWEVER...ON EITHER
DAY...ANY STORM THAT DEVELOPS WILL BE CAPABLE OF PRODUCING BRIEF
HEAVY DOWNPOURS...STRONG WINDS...AND DENSE BLOWING DUST.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...KSDL...

THUNDERSTORMS ARE CURRENTLY DEVELOPING ACROSS FAR SOUTHEAST ARIZONA
AND ALONG THE MOGOLLON RIM. THE EXPECTATION IS FOR THE STORMS IN
EACH AREA TO PRODUCE OUTFLOW WINDS WHICH WILL LIKELY MOVE INTO THE
METRO PHOENIX AREA SOMETIME THIS EVENING WITH THE MOST LIKELY
TIMEFRAME BEING BETWEEN 03 AND 06Z. GUSTY WINDS...BLOWING DUST...AND
EVEN A SLIGHT CHANCE OF THUNDERSTORMS WILL BE POSSIBLE AT THE
PHOENIX TERMINALS...ESPECIALLY KIWA. CONFIDENCE IN HOW STRONG THE
WINDS WILL BE AND AS FAR AS HOW LOW VISIBILITIES COULD GO DOWN TO IS
STILL LOW...BUT THERE IS DEFINITELY A FAIR SHOT AT SOME GUSTY WINDS
GREATER THAN 35 KNOTS AND DENSE BLOWING DUST. AM CURRENTLY WAITING
FOR THE STORMS TO BECOME MORE ORGANIZED TO ADD ANY STRONG WINDS OR
BLOWING DUST TO THE TAFS.

WILL CERTAINLY SEE A SUBSTANTIAL INCREASE IN MID/HI LEVEL DEBRIS
CLOUD DECKS OVERSPREAD THE GREATER PHOENIX AREA OVERNIGHT TONIGHT
WITH SOME BASES DOWN TO NEAR 10K FEET BY EARLY MORNING FRIDAY. A
BETTER CHANCE FOR THUNDERSTORMS IN THE GREATER PHOENIX AREA DURING
THE AFTERNOON AND EVENING HOURS FRIDAY.

SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH...

CLEAR SKIES SHOULD BE THE RULE THROUGH THIS EVENING...WITH SOME
MID/UPPER LEVEL DEBRIS CLOUDS POSSIBLY SPREADING IN FROM THE EAST
AFTER MIDNIGHT. PERSISTENT SOUTHEAST WINDS TO 12KT EXPECTED AT KIPL
NEXT 24 HOURS...AND LOCALLY BREEZY SOUTH WINDS WILL AFFECT THE LOWER
CO RIVER VALLEY...AND KBLH INTO TONIGHT.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
SATURDAY THROUGH WEDNESDAY...
INCREASING MONSOON MOISTURE WILL LEAD TO A GRADUAL RAMP-UP OF
THUNDERSTORM ACTIVITY INTO THE UPCOMING WEEKEND...WITH THE BEST
CHANCES FOR WETTING RAINS TO BE OVER THE HIGHER TERRAIN OF
SOUTH-CENTRAL AZ LINGERING FOR SATURDAY BEFORE SLIGHTLY DIMINISHING
INTO EARLY NEXT WEEK. ALONG WITH THE THUNDERSTORM ACTIVITY...
RELATIVE HUMIDITIES WILL BE INCREASING THROUGH THE PERIOD AS WELL.
HIGHEST MINIMUM HUMIDITY VALUES LIKELY TO BE ON SATURDAY WITH
MOST DESERT AREAS IN EXCESS OF 20 PERCENT. SLIGHT DRYING EXPECTED
SUNDAY INTO EARLY NEXT WEEK WITH MIN RH VALUES DROPPING TO AROUND 15
PERCENT OVER THE SERN CA/SWRN AZ DESERTS. DUE TO HIGH HUMIDITY
VALUES AND CLOUD COVER...HIGH TEMPERATURES SATURDAY WILL LOWER TO
BELOW SEASONAL NORMALS...THEN CLIMB BACK TOWARDS NORMAL OR EVEN
SLIGHT ABOVE BY NEXT WEEK AS MOISTURE VALUES GRADUALLY DECREASE.
WINDS EACH DAY WILL BE MAINLY LIGHT...EXCEPT FOR AREAS NEAR
THUNDERSTORMS.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...HIRSCH
PREVIOUS DISCUSSION...PERCHA
AVIATION....KUHLMAN
FIRE WEATHER...NOLTE/CB
Hazardous weather outlook, Jul 3, 3:44 AM MST, 16 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
344 AM MST THU JUL 3 2014

AZZ022>024-027-028-041045-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
344 AM MST THU JUL 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA AND
SOUTH-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

INCREASING MONSOON MOISTURE WILL ALLOW THE DEVELOPMENT OF SCATTERED
THUNDERSTORMS OVER SOUTHEAST ARIZONA...AND OVER THE RIM COUNTY AND
WHITE MOUNTAINS...AND OVER SOUTHERN GILA COUNTY...WITH ISOLATED
THUNDERSTORMS ELSEWHERE. THE BIGGEST THREAT FOR TODAY WILL AREAS OF
DENSE BLOWING DUST GENERATED BY DISTANT THUNDERSTORMS...PARTICULARLY
OVER PINAL AND MARICOPA COUNTY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

INCREASING MONSOON MOISTURE WILL ALLOW THE DEVELOPMENT OF SCATTERED
THUNDERSTORMS ACROSS THE ENTIRE REGION ON FRIDAY AND SATURDAY. THESE
STORMS WILL BE CAPABLE OF PRODUCING BRIEF HEAVY DOWNPOURS...STRONG
AND GUSTY WINDS...AND AREAS OF DENSE BLOWING DUST. THUNDERSTORM
ACTIVITY WILL BECOME MORE ISOLATED FROM SUNDAY ONWARD INTO THE MIDDLE
OF NEXT WEEK AS SOMEWHAT DRIER AIR MOVES BACK INTO THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

AZZ020-021-025-026-CAZ030>033-041045-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
344 AM MST THU JUL 3 2014 /344 AM PDT THU JUL 3 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-
CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

INCREASING MONSOON MOISTURE WILL ALLOW THE DEVELOPMENT OF ISOLATED
THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS SOUTHWEST ARIZONA
AND ALONG THE LOWER COLORADO RIVER VALLEY...WITH THE THREAT OF
LOCALIZED BLOWING DUST NEAR ANY PARENT THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A FURTHER INCREASE OF MONSOON MOISTURE ON FRIDAY WILL BRING CHANCES
OF THUNDERSTORMS AND MORE BLOWING DUST ACROSS THE ENTIRE
REGION...EXTENDING INTO SOUTHEAST CALIFORNIA...AND THIS ACTIVITY WILL
LIKELY LAST INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

In the hours before

Local storm report, Jul 3, 7:40 PM MST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
740 PM MST THU JUL 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     DUST STORM       1 NNW SEVILLE           33.24N 111.72W
07/03/2014                   MARICOPA           AZ   TRAINED SPOTTER

            0.5 MI. VSBY.

&&

EVENT NUMBER PSR1400033

PSR
Local storm report, Jul 3, 7:50 PM MST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
750 PM MST THU JUL 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     DUST STORM       1 NNW SEVILLE           33.24N 111.72W
07/03/2014                   MARICOPA           AZ   TRAINED SPOTTER

            0.25 MI. VSBY.

&&

EVENT NUMBER PSR1400034

PSR
Special weather statement, Jul 3, 7:50 PM MST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
750 PM MST THU JUL 3 2014

AZZ022-023-027-028-040330-
PINAL AZ-MARICOPA AZ-
750 PM MST THU JUL 3 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA
  EXTREME NORTHWESTERN PINAL COUNTY IN SOUTH CENTRAL ARIZONA

UNTIL 830 PM MST

AT 748 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG OUTFLOW WINDS ALONG A LINE EXTENDING FROM SALT RIVER INDIAN
COMMUNITY TO SKY HARBOR AIRPORT TO 7 MILES SOUTHWEST OF LAVEEN TO
PHOENIX INTERNATIONAL RACEWAY...AND MOVING NORTHWEST AT 35 MPH.

WINDS UP TO 50 MPH AND LOCALLY DENSE BLOWING DUST WITH VISIBILITIES
LESS THAN ONE QUARTER MILE ARE EXPECTED.

LOCATIONS IMPACTED INCLUDE...
   ARIZONA STATE FAIRGROUNDS... AVONDALE... GOODYEAR AND  LIBERTY...
   BUCKEYE... PERRYVILLE... PHOENIX... PIESTEWA PEAK PARK...
  SCOTTSDALE AIRPORT AND  TOLLESON...
   DESERT RIDGE MARKETPLACE... GLENDALE... METRO CENTER AND  NORTH
  MOUNTAIN PARK...

LAT...LON 3352 11178 3328 11179 3319 11214 3304 11247
      3382 11284 3377 11258 3388 11235 3395 11210
TIME...MOT...LOC 0250Z 149DEG 30KT 3357 11186 3346 11205
          3336 11220 3339 11236

18
Local storm report, Jul 3, 7:52 PM MST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
752 PM MST THU JUL 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     DUST STORM       4 E SUN LAKES           33.21N 111.80W
07/03/2014                   PINAL              AZ   TRAINED SPOTTER

            VSBY. 0.1 TO 0.25 MI.

&&

EVENT NUMBER PSR1400035

PSR
Local storm report, Jul 3, 7:56 PM MST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
756 PM MST THU JUL 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     DUST STORM       2 W APACHE JUNCTION     33.40N 111.58W
07/03/2014                   PINAL              AZ   TRAINED SPOTTER

            O.1 MI. VSBY.

&&

EVENT NUMBER PSR1400036

PSR
Local storm report, Jul 3, 7:59 PM MST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
759 PM MST THU JUL 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0731 PM     DUST STORM       4 ESE SUPERSTITION SPRI 33.37N 111.62W
07/03/2014                   MARICOPA           AZ   TRAINED SPOTTER

            LESS THAN 0.25 MI. VSBY.

&&

EVENT NUMBER PSR1400037

PSR

The radar

The Phoenix radar (KIWA), 40 km away, was scanning. The volume nearest the first event began at 02:59 UTC.

Open the radar archive at this moment

Event by event

1 thunderstorm wind, 1 heavy rain. Local standard time, as filed.

Thunderstorm Wind, Maricopa

When
July 3, 8:00 PM MST
Where
Maricopa County, 1.86 mi ESE of Phoenix
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Trained Spotter
Coordinates
33.470, -112.040

Thunderstorms with gusty and damaging outflow winds developed across portions of the greater Phoenix area during the evening hours on July 3rd. According to a trained weather spotter, wind gusts estimated to be nearly 60 mph produced roof and shingle damage to a residence near McDowell Avenue and State Route 51.

Heavy Rain, Maricopa

When
July 3, 8:00 PM MST to 11:00 PM MST
Where
Maricopa County, 0.69 mi N of Ennis
Reported by
Trained Spotter
Coordinates
33.640, -112.330

Scattered thunderstorms developed across portions of the greater Phoenix metropolitan area during the evening hours on July 3rd. Some of the storms produced heavy rainfall, affecting northwest valley communities such as Surprise and Waddell. At 2030MST, a trained weather spotter 1 mile southeast of Surprise measured 1.5 inches of rain in a 45 minute period. Curb to curb flooding was observed as a result of the rain. At about the same time, another trained spotter 2 miles northwest of Waddell estimated that about 1 inch of rain fell in a short period of time, leading to urban flooding with water estimated at 4 to 6 inches deep. This led to the issuance of an Urban and Small Stream Flood Advisory for the area beginning at 2112MST, and expiring at 2315MST.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Arizona in 2014Every state in 2014This day in weather historyWarnings in Arizona, July 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 525755, 525756.